I have chronic Hep C...they think over 30 years..it just showed symptoms at the end of 2007...found out in Feb.2008, have cirrhosis, stage A before tx, COPD, hypertension, GERD...severe itching, rashes, fluid retention, memory problems, depression, gall bladder removed in Dec..that is how they found out about the cirrhosis...viral load of over 5 million, geno-type 1b...went on copegus and Pegasus for 5 months...hemoglobin went down and my platelets are at 78...was fired from my job due to this...no insurance...the doctor is no longer seeing me...no money...it takes the government up to or more than a year...so .... I am not being treated, no medicine, and no answers. And, we are selling off everything we own just to eat and get gas to drive around to all the state appointments.
My question is...will I continue to feel worse...the dizziness,itching,burning and fatigue are the worse...the rest I can deal with...is this an after effect of the tx or is my liver getting worse? What can I do that has no cost involved to help the symptoms?
The patient assistance program can help you get medications for free, But it does not cover doctor fees. State medicaid programs do pay for most fees, but not everthing. You will also need to apply for charity care which only pays the hospital bill-or at least in NJ.
You need to see a Hepalogist to treat Hep C. GI doctors really arent the experts.
You can also apply for food stamps.
The only one to help you is God. Don't give up. And don't lose hope.
I have already gone through the treatments, they made it worse. Food stamps take up to 6 months in this state...and SSDI takes up to a year. We are going home, back to Reno. There are no jobs here and I want to be where I love.
I guess thought someone could tell me if these symptoms from being on the treatment, and I do know it takes 6 months after wards, will continue or get worse or better...
Nicole...I have not lost my faith...it is frustrating to not be able to ask someone who knows about this burning itching rash...or the dizziness, just all the stuff that is going on.
Like childbirth, you can handle it when you know what is happening!!
Thanks and I do hope that the doctor who is suppose to be here will answer my questions.
Just a honest simple...stay the same...get worse...that is all I need.
Everything else is in God's hands.
Congratulations on your outlook!! I lost my job during my last go-round of treatment and found myself homeless before long, stayed with friends, my daughter and just willing folks -- they are all around us. I really learned how little true value there is in material things, BUT FAITH IS FREE & AVAILABLE TO ALL WHO ASK FOR IT. Thanking you for sharing yours, a truth I needed to hear again at this moment.........'cept everything really is in God's Hands, even our health. Just use the tools He gives you.
My best wishes & prayers for you Kat!
i am very sorry for u and i will pray for help for u !! I am also +hep c but u can go to some hospitals and get free meds also u can slap ur company with a lawsuit for discrimination when u have this kind of sickness it actually becomes job security for us , they cant fire u ! I just have a ? for u in hopes u can help me if we have hep c do we get hiv ?? Thanks for all your help if u need anything else let me know ! footballmom56 my email address is ***@**** 9738004956
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.